MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R; KNEE TIBIAL TRAY FIXED CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R; KNEE TIBIAL TRAY FIXED CEMENTED
Model Number 02.07.1206R
Health Effect - Clinical Code Pain (1994)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-may-2022.Lot 2009500: 33 items manufactured and released on 20-jan-2021.Expiration date: 2026-jan-10.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
At about 9 months after the primary surgery, the patient came in reporting pain due to a loose tibial tray and the cause is unknown.The surgeon revised the tibial tray and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE 02.07.1206R TIBIAL TRAY FIXED CEMENTED SIZE 6 R
Common Device Name
KNEE TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14698599
Report Number3005180920-2022-00448
Device Sequence Number12055747
Product Code JWH
UDI-Device Identifier07630030819957
UDI-Public07630030819957
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2026
Device Model Number02.07.1206R
Device Catalogue Number02.07.1206R
Device Lot Number2009500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale